MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INSTRUMENT TRACKER, EM ENT; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INSTRUMENT TRACKER, EM ENT; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9733533
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age not available from the site.Lot no.And manufacture date not available for this instrument at time of filing.A medtronic representative went to the site to test the equipment.The hardware, software, and instruments passed the system checkout.The system was found to be fully functional.No parts were returned to the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a functional endoscopic sinus surgery (fess) procedure.The issue occurred intraoperatively while verifying instruments and caused a delay of 5 minutes to the surgery.It was reported that the site had a bad instrument tracker.The surgeon completed the case without navigation and there was no impact on patient outcome.
 
Additional Manufacturer Narrative
Review of this event and/or additional information received shows that there is no evidence to reasonably suggest that the device in this report or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, this event did not and does not meet the reporting requirements stipulated in 21 cfr 803.

Brand Name
INSTRUMENT TRACKER, EM ENT
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7569419
Report Number1723170-2018-02517
Device Sequence Number16444289
Product Code HAW
UDI-Device Identifier00643169702837
UDI-Public00643169702837
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number9733533
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2018
Supplement Date Received by Manufacturer08/07/2018
Initial Report FDA Received Date06/05/2018
Supplement Report FDA Received Date08/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR
Patient Weight79